# SDR AMTA200500715

- Difficulty date: September 22, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Part serial: 42923
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY FLOOR LIGHTING BETWEEN SEAT ROW 12 THROUGH 22 ARE DIM.  REMOVED AND REPLACED BATTERY CHARGER AT L-2 DOOR IAW MM 33-51-07.  OPS CHECKS GOOD.  (K)
